# SDR 2005FA0000054

- Difficulty date: August 11, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- Aircraft time: 18,622 hours, 23,230 cycles
- Engine: Garrtt TPE33112UA
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 2724052005
- Condition: Pinched
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MRR-M04-12, CARGO DOOR WARNING LIGHT ON ANNUNCIATOR AND SECONDARY DOOR UNSAFE WARNING ON SIDE PANEL BOTH CAME ON DURING CLIMBOUT.  CREW FOLLOWED PROCEDURES, RETURNED.  CREW CHECKED CARGO DOOR HANDLE, FOUND FULLY STOWED UPON RETURN.  RIGGING OR ADJUSTMENT OF DOOR. FOUND DOOR SEAL SHIMMED TO TIGHTLY AT DOOR LWR EDGE OPENING, CAUSING DOOR TO BE HARD TO CLOSE.  SEAL WAS SHIMMED THIS TIGHTLY IN PART DUE TO SEAL NOT INFLATING TO FULL PRESSURE, DUE TO INFLATION LINE NOT BEING FULLY ALIGNED WITH FEED THROUGH FOR IT IN THE DOOR FRAME.  DOOR SEAL WAS REPLACED, MAINTAINING ALIGNMENT OF SEAL.  DOOR SEAL SWITCHES WERE ADJUSTED.  CARGO DOOR WARNING SYS AND LATCH SYS WAS OPS CHECKED AND OPERATED CORRECTLY.
